MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: the initial reporter complained of a discrepant low result for 1 patient tested for elecsys ft4 iii on a cobas 8000 e 801 module.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation determined the event was consistent with sample pipetting issues, however, based on the limited information provided, the specific cause of the event could not be determined.2.Summary of follow up/corrective actions taken: calibration was acceptable.The customer did not provide any additional information.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20534259
Report Number1823260-2024-03094
Device Sequence Number8219303
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)Y
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number77965101
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown